Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 100, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Completion of factor algebras of ideals
B. Balcar and F. Franek.
Proc. Amer. Math. Soc. 100 (1987), 205-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884452
The structure of cyclic Lie algebras
David J. Winter.
Proc. Amer. Math. Soc. 100 (1987), 213-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884453
On the solvability of the equation $∑^{n}_{i=1}x_{i}/d_{i}≡0(mod1)$ and its application
Qi Sun and Da Qing Wan.
Proc. Amer. Math. Soc. 100 (1987), 220-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884454
Some arithmetic properties of the minimal polynomials of Gauss sums
Da Qing Wan.
Proc. Amer. Math. Soc. 100 (1987), 225-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884455
$NK_{1}$ of finite groups
Dennis R. Harmon.
Proc. Amer. Math. Soc. 100 (1987), 229-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884456
On choosing generating sets for ideals
Budh Nashier.
Proc. Amer. Math. Soc. 100 (1987), 233-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884457
The $K$-theory of triangular matrix rings. II
M. E. Keating.
Proc. Amer. Math. Soc. 100 (1987), 235-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884458
Representations of infinite permutations by words
Jan Mycielski.
Proc. Amer. Math. Soc. 100 (1987), 237-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884459
A non-Archimedean Stone-Banach theorem
Edward Beckenstein and Lawrence Narici.
Proc. Amer. Math. Soc. 100 (1987), 242-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884460
A simple, direct proof of uniqueness for solutions of the Hamilton-Jacobi equations of eikonal type
Hitoshi Ishii.
Proc. Amer. Math. Soc. 100 (1987), 247-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884461
A note on cocycles in von Neumann algebras
Kichi-Suke Saito.
Proc. Amer. Math. Soc. 100 (1987), 252-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884462
Almost exactness in normed spaces
Robin Harte.
Proc. Amer. Math. Soc. 100 (1987), 257-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884463
The corona theorem for domains whose boundary lies in a smooth curve
Charles N. Moore.
Proc. Amer. Math. Soc. 100 (1987), 266-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884464
Banach algebras with uncomplemented radical
Gregory F. Bachelis and Sadahiro Saeki.
Proc. Amer. Math. Soc. 100 (1987), 271-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884465
Positive $p$-summing operators on $L_{p}$-spaces
Oscar Blasco.
Proc. Amer. Math. Soc. 100 (1987), 275-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884466
Universal vectors for operators on spaces of holomorphic functions
Robert M. Gethner and Joel H. Shapiro.
Proc. Amer. Math. Soc. 100 (1987), 281-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884467
A generalization of the flat cone condition for regularity of solutions of elliptic equations
Gary M. Lieberman.
Proc. Amer. Math. Soc. 100 (1987), 289-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884468
Daugavet’s equation and operators on $L^{1}(𝜇)$
James R. Holub.
Proc. Amer. Math. Soc. 100 (1987), 295-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884469
Proof of a conjecture of Bank and Laine regarding the product of two linearly independent solutions of $y”+Ay=0$
Li-Chien Shen.
Proc. Amer. Math. Soc. 100 (1987), 301-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884470
Functions in the Fresnel class
K. S. Chang, G. W. Johnson and D. L. Skoug.
Proc. Amer. Math. Soc. 100 (1987), 309-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884471
An inequality for selfadjoint operators on a Hilbert space
Herbert J. Bernstein.
Proc. Amer. Math. Soc. 100 (1987), 319-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884472
$C^{∞}$-invariants on loop spaces
Wing Sum Cheung.
Proc. Amer. Math. Soc. 100 (1987), 322-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884473
On $n$-dimensional Lorentz manifolds admitting an isometry group of dimension $n(n-1)/2+1$
Hiroo Matsuda.
Proc. Amer. Math. Soc. 100 (1987), 329-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884474
Infinite free set for small measure set mappings
Ludomir Newelski, Janusz Pawlikowski and Witold Seredyński.
Proc. Amer. Math. Soc. 100 (1987), 335-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884475
Decidability of relation algebras with weakened associativity
I. Németi.
Proc. Amer. Math. Soc. 100 (1987), 340-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884476
On the density of the distribution of $p$-stable seminorms, $0<p<1$
Maciej Lewandowski and Tomasz Żak.
Proc. Amer. Math. Soc. 100 (1987), 345-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884477
Wu classes
Robert Stong and Toshio Yoshida.
Proc. Amer. Math. Soc. 100 (1987), 352-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884478
Polynomials of $2$-cable-like links
W. B. R. Lickorish and A. S. Lipson.
Proc. Amer. Math. Soc. 100 (1987), 355-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884479
The Thurston norm and $2$-handle addition
Martin Scharlemann.
Proc. Amer. Math. Soc. 100 (1987), 362-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884480
The complement of the stable manifold for one-dimensional endomorphisms
Carlos Arteaga.
Proc. Amer. Math. Soc. 100 (1987), 367-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884481
A note on Gul′ko compact spaces
Gary Gruenhage.
Proc. Amer. Math. Soc. 100 (1987), 371-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884482
Singular compactifications: the order structure
Richard E. Chandler and Gary D. Faulkner.
Proc. Amer. Math. Soc. 100 (1987), 377-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884483
How many sets are porous?
Tudor Zamfirescu.
Proc. Amer. Math. Soc. 100 (1987), 383-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884484
A reduction of algebraic representations of matroids
Bernt Lindström.
Proc. Amer. Math. Soc. 100 (1987), 388-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884485
The roots of a polynomial vary continuously as a function of the coefficients
Gary Harris and Clyde Martin.
Proc. Amer. Math. Soc. 100 (1987), 390-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884486
Two-relator groups with prescribed cohomological dimension
James Howie.
Proc. Amer. Math. Soc. 100 (1987), 393-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 884487